# SDR SWAA001149

- Difficulty date: June 23, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 57,893 hours, 61,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND CORROSION BULGE AT FUSELAGE SKIN, BS 907, STRINGER 21 RT.     REPAIRED SKIN PER SRM.
